# SDR VNAA0301007

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N472PS
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- Aircraft time: 18,461 hours, 22,438 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED AN AOA CAS MESSAGE AND ABORTED TAKEOFF.  THE MESSAGE EXTINGUISHED  WHEN THE AIRCRAFT CLEARED THE RUNWAY.  THE CREW CALLED MAINTENANCE CONTROL AND WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4058 THEN DEPARTED WITH NO FURTHER INCIDENTS.
